# SDR DJFA20181124001

- Difficulty date: October 14, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N361FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500234
- Aircraft time: 4,149 hours, 2,885 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO NO PITCH TRIM NO SPOILERS AUTOPILOT DISCONNECT COM LINK FAIL DURING CLIMB OUT AT 28,000. AIRCRAFT LANDED WITHOUT INCIDENT.  TS TO AND REPLACED #2 FCE. OPS CHECK SATISFACTORY NO DEFECTS NOTED.
